I finished a 5 months course of accutane and was happy with the results and happy to finish. I was on 10 mg a day due to severe headaches with any higher dose. My skin is fine 6 months later, but know I'm noticing weird changes to my hair, hair thinning/loss and severe dryness. I also noticed that my nails have thinned too. I'm concerned because these changes happened after the treatment. I thought I was done and should be recovery from it, but instead the side effects are now manifesting. I'm really worried about hair loss and dryness and the thinning nails. what can I do. Please help if you know of anything or heard of anything.
Are there other symptoms present? Accutane is a form of vitamin A and used to treat severe nodular acne. It has several side effects which may or may not occur to everyone. Talk to your doctor about these symptoms and you may need to have your blood tests such as liver function.A complete physical examination must be done to see the underlying cause. Calcium supplements may also help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.